• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Any women experience this on Mirtazapine

N

natasha244

Well-known member
Joined
Jan 1, 2015
Messages
80
Location
Neverland
Sorry for tmi!

Okay so I've been on Mirtazapine since November and everything was fine. However, I got it increased to 30 in january and then a week later I started my period. Usually I have no pain whatsoever and I think since starting 5 years ago, I've had it maybe once? But since the Mirt was increased I had unbearable pain I couldn't move for hours and was almost sick. I could barely walk!
Last week I got it increased to 45mg and then today I was awoken with the lovely pain once again ;(! I feel the Mirtazapine has a play in this.

Has anyone experienced this whilst on Mirtazapine? It is listed as a side affect but a 'very rare' one which is worrying. :(
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
Same as you, started in nov upto 45. My last bleed felt like i lost a pint in an hour! But I also found CIT helped my period pains and lightened them so maybe coming off that effected it to, I always used to bleed a lot. I'm thinking of the implant as I think it stops bleeding?
 
N

natasha244

Well-known member
Joined
Jan 1, 2015
Messages
80
Location
Neverland
Same as you, started in nov upto 45. My last bleed felt like i lost a pint in an hour! But I also found CIT helped my period pains and lightened them so maybe coming off that effected it to, I always used to bleed a lot. I'm thinking of the implant as I think it stops bleeding?
Ahh, how annoying! Is CIT Citalopram? When I was on that I had no trouble at all physical health wise but I felt like emotionally it made me feel so much worse so I got to 30mg and then got taken straight off it
Yeah, I've heard things like that about the implant.Some people have said it was literally the best thing ever and others said it made them a lot more worse.. Apparently there's a tablet where you only have like, 3 a year?:innocent:
It's so strange how an anti-depressant can do such weird things to your body... Times like this I wish I was a man :mrgreen::LOL:
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
Definately going to find out contraception options!! Anything to not bleed lol and maybe just maybe stableise my vile hormonal moods
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
Yeah citalopram sorry. I got upto 40 and it jus want helping so swápped as wasnt sleeping either and freaked out! Dont know what best to do med wise :(
 
bulbie

bulbie

Well-known member
Joined
Jul 21, 2010
Messages
18,476
Location
Ayrshire
CIT did nothing but make me manic for about three days then nothing. Mirtazapine just gave me the shakes wicked bad.
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
Apparently there's a tablet where you only have like, 3 a year?
I've been taking the progesterone-only pill for 15 months and in that whole time, i've had only the slightest bit of spotting for 2 days. I wish i'd done it sooner.. periods made my life a living hell.

Not trying to encourage you to do anything you don't want to, of course. Contraceptives aren't to be taken lightly and obviously have their own short and long term side effects.
But yeah, if you are continuing to suffer, i'd have a chat with your doctor.

I hope you get something sorted anyway. Painful periods are awful. :hug1:
 
Top